MathSciNet Relay Station
MathSciNet bibliographic data
MR2425724 (2009g:20045) 20E08 (19K14 46L05 46L80)
Robertson, Guyan Boundary $C\sp *$-algebras for acylindrical groups. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3851–3860.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement